Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quadratic and quasi-quadratic functionals


Author: Peter Šemrl
Journal: Proc. Amer. Math. Soc. 119 (1993), 1105-1113
MSC: Primary 15A63; Secondary 16W10, 39B22
MathSciNet review: 1158008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show how Jordan $ {\ast}$-derivations arise as a "measure" of the representability of quasi-quadratic functionals by sesquilinear ones. Our main result can be considered as an extension of the Jordan-von Neumann characterization of pre-Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A63, 16W10, 39B22

Retrieve articles in all journals with MSC: 15A63, 16W10, 39B22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1158008-3
PII: S 0002-9939(1993)1158008-3
Article copyright: © Copyright 1993 American Mathematical Society